# SDR CKSA97316

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE B-FIRE DETECTOR LOOP LIGHT ILLUMINATED STEADY IN FLIGHT.  A-LOOP TESTED GOOD.  SELECTED A-LOOP AND CONTINUED OK, 26-71-10-01.
